# SDR 96FDEA01222

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6516222717A
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0181, 008, NR 1 K-FLAP DATA PLATE AREA HAS CORROSION.  *S/D*  REMOVED CORROSION BY CUTTING OUT DAMAGED AREA AND INSTALLING FILLER AND REPAIR PLATES IAW SRM 29-57-010 AND 51-10-06.
